Couldn't find what you looking for?

TRY OUR SEARCH!

Hello there,

So my sister Penny started to use Go Cal 1000 weight loss diet pills a few days ago. She won them on some pretty silly lottery, and she now has a lot of those diet pills. A lot of package. She gave me seven bottles, and I am planning to use them as well. She told me that they are just like the way the pills should be, but I am not sure what she was thinking. She told me that, at the beginning, she had some side effects, but they are not so big now.

Can you tell me are there any harmful side – effects of Go Cal 1000 weight loss pills that I should be worried about?

Tnx!

Loading...

Good day all,

I don't believe that you have some specifically reason to be worried about. They are pretty much safe, but the bad thing is that you can find a lot of things of the internet about those weight pills. I was using those pills four years ago, and they were fine, but they didn't helped me a lot in my goals. I've lost 10 kilograms in 5 months, and I don't think that this is success.

So, there are no harmful side – effects, you can have nausea or some light stomach pains, but that is pretty much it!

Reply

Loading...

Good day all,

I was using those pills a few years ago. I just remember that I had abnormal headaches and I just couldn’t stand that. Those headaches were for almost 10 days, but constantly every day. And, I don’t know how I survive this LOL :) But, later nothing. I was really OK while I was using them. So I want to say that those diet pills do have some side – effects, but as far as I know they are not that harmful. Of course, you need to be careful and consult someone about this.

Best wishes with this. Have a nice day!

Reply

Loading...